# SDR CA120209011

- Difficulty date: February 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 11,602 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Failed
- Location: Lt Tire
- Part time: 854 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MAIN WHEEL TIRE WENT FLAT ON LANDING AND WAS DISABLED ON RUNWAY.  A SERVICEABLE WHEEL ASSY WAS INSTALLED AND ACFT TAXIED TO HANGAR.  ON DISASSEMBLY THE TUBE WAS INSPECTED AND FOUND TO BE SPLIT ON THE SEAM.  THIS TUBE WAS INSTALLED NEW WITH A NEW TIRE.  TUBE WAS NOT REPLACED AT THIS TIME.
